Numerische Mathematik

, Volume 59, Issue 1, pp 747–767

Numerical analysis of oscillations in nonconvex problems

  • M. Chipot
Article

DOI: 10.1007/BF01385808

Cite this article as:
Chipot, M. Numer. Math. (1991) 59: 747. doi:10.1007/BF01385808

Summary

We study numerically the pattern of the minimizing sequences of nonconvex problems which do not admit a minimizer.

Mathematics Subject Classification (1991)

65N30CR: G1.8

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • M. Chipot
    • 1
  1. 1.Départment de MathématiquesUniversité de MetzMetz Cedex 01France